# SDR SWAA2015092544281

- Difficulty date: August 17, 2015
- Submitted: September 25, 2015
- Operation: Air carrier
- Aircraft: N622SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 27932
- Aircraft time: 62,272 hours, 49,715 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer Splice
- Part number: 6517685
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD ENTRY DOOR SURROUND STRUCTURE STRINGER SPLICE, CRACKED AT BS 360, STRINGER 14L.  R & R SPLICE IAW SRM & DWG.
